Self-regulating processes

Barriere, Olivier, Vehel, Jacques Levy, Barrière, Olivier, Echelard, Antoine, Véhel, Jacques Lévy . Electronic Journal of Probability 2012. 17 (103) :1-30

Locate this article in:

Bibtex

@article{CIS-262637,
  Author = {Barriere, Olivier and Vehel, Jacques Levy and Barrière, Olivier and Echelard, Antoine and Véhel, Jacques Lévy},
  Title = {Self-regulating processes},
  Journal = {Electronic Journal of Probability},
  Volume = {17},
  Number = {103},
  Year = {2012},
  Pages = {1--30},
  Keywords = {Additive model, curse of dimensionality, Marginal integration, Non parametric multivariate regression, multifractional Brownian motion, Hölder regularity, Weierstrass function, selfregulating processes}
}

Similar articles